Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012, Article ID 412569, 9 pages
Research Article

A Nonlinear Differential Equation Related to the Jacobi Elliptic Functions

Institute of Technology and Innovation, University of Southern Denmark, Niels Bohrs Allé 1, 5230 Odense M, Denmark

Received 3 May 2012; Accepted 6 August 2012

Academic Editor: Yuriy Rogovchenko

Copyright © 2012 Kim Johannessen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Fu, S. Liu, S. Liu, and Q. Zhao, “New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations,” Physics Letters A, vol. 290, no. 1-2, pp. 72–76, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Á. Martín Sánchez, J. Díaz Bejarano, and D. Caceres Marzal, “Solution of the anharmonic quartic potential oscillator problem,” Journal of Sound and Vibration, vol. 161, no. 1, pp. 19–31, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Belendez, C. Pascual, D. I. Mendez, T. Belendez, and C. Neipp, “Exact solution for the nonlinear pendulum,” Revista Brasileira de Ensino de Fisica, vol. 29, no. 4, pp. 645–648, 2007. View at Google Scholar
  4. S. H. Behrens and M. Borkovec, “Exact Poisson Boltzmann solution for the interaction of dissimilar charge-regulating surfaces,” Physical Review E, vol. 60, no. 6, pp. 7040–7048, 1999. View at Google Scholar
  5. D. Gurarie and K. W. Chow, “Vortex arrays for sinh-Poisson equation of two-dimensional fluids: equilibria and stability,” Physics of Fluids, vol. 16, no. 9, pp. 3296–3305, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, Cambridge University Press, 4th edition, 1980.
  7. L. M. Milne-Thomson, Handbook of Mathematical Functions, Dover Publications, New York, NY, USA, 1972, Edited by: M. Abramowitz and I. A. Stegun.